MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by medwatch that a-line monitoring extension set (high pressure tube with one way stopcock) had a crack/leaking.A-line tube was being replaced and upon attachment of new tubing, the extension was found to be leaking.Unable to properly flush or get accurate readings of patient's blood pressure due to leak in high pressure extension tubing.It is unknown if any adverse event occurred or if there was any patient impact.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.

Brand Name
STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET 25 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19657355
Report Number3006260740-2024-03451
Device Sequence Number6848796
Product Code FPA
UDI-Device Identifier00801741081354
UDI-Public(01)00801741081354
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberART0420
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown